# SDR UIEA2021101202218

- Difficulty date: October 12, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 3987505
- Part serial: 435C
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK TEMP EICAS( PLACED ON MEL 21-51-03  MDDR 155001  CAT - C   DUE DATE  22 OCT 21  MCC DW 0849Z.  /  12OCT-CVG MX: LP 1407496, ITEM M3: REMOVED AND REPLACED RH PACK TEMP CONTROL VALVE IAW AMM 21-51-12. OPS CK GOOD, MDDR 155001 CLEARED. MCC NOTIFIED. PLACARD REMOVED. LC @ 1417Z )
